Show simple item record

Article

dc.creatorSánchez-Soriano, Joaquínes
dc.creatorLlorca, Natividades
dc.creatorAlgaba Durán, Encarnaciónes
dc.date.accessioned2021-05-06T08:22:11Z
dc.date.available2021-05-06T08:22:11Z
dc.date.issued2016
dc.identifier.citationSánchez-Soriano, J., Llorca, N. y Algaba Durán, E. (2016). An approach from bankruptcy rules applied to the apportionment problem in proportional electoral systems. Operations Research And Decisions, 26 (2), 127-145.
dc.identifier.issn2391-6060es
dc.identifier.urihttps://hdl.handle.net/11441/108614
dc.description.abstract(Discrete) bankruptcy problems associated with apportionment problems have been defined. The authors studied which allocations for apportionment problems have been obtained when (discrete) bankruptcy rules were applied to the associated bankruptcy problems. They have shown that the (dis-crete) constrained equal losses rule coincides with the greatest remainder method for apportionment problems. Furthermore, new properties related to governability have been proposed for apportionment methods. Finally, several apportionment methods satisfying governability properties have been applied to the case of the Spanish Elections in 2015.es
dc.formatapplication/pdfes
dc.format.extent19 p.es
dc.language.isoenges
dc.publisherWroclaw University of Science and Technologyes
dc.relation.ispartofOperations Research And Decisions, 26 (2), 127-145.
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjectApportionment ruleses
dc.subjectBankruptcy ruleses
dc.subjectStandard of comparisonses
dc.subjectProportional electoral systemses
dc.subjectGovernabilityes
dc.titleAn approach from bankruptcy rules applied to the apportionment problem in proportional electoral systemses
dc.typeinfo:eu-repo/semantics/articlees
dc.type.versioninfo:eu-repo/semantics/publishedVersiones
dc.rights.accessrightsinfo:eu-repo/semantics/openAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de Matemática Aplicada II (ETSI)es
dc.relation.publisherversionhttp://orduser.pwr.wroc.pl/DownloadFile.aspx?aid=1225es
dc.identifier.doi10.5277/ord160208es
dc.journaltitleOperations Research And Decisionses
dc.publication.volumen26es
dc.publication.issue2es
dc.publication.initialPage127es
dc.publication.endPage145es

FilesSizeFormatViewDescription
AN APPROACH FROM BANKRUPTCY ...468.4KbIcon   [PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as: Attribution-NonCommercial-NoDerivatives 4.0 Internacional